Posted by Cindy on August 12, 19100 at 21:53:48:
In Reply to: Progesterone shots - Dr. please posted by Carla on August 12, 19100 at 21:25:22:
I've also been taking progesterone injections for the past few weeks with a positive beta. My understanding is that it is not unusual to have to continue through the first trimester. I don't think there is much to do about the redness and itchiness other than ice. You might have some allergy going on and I'd be more concerned about that than infection. Make sure you alternate sides. I've found that I get knots under the skin. Have the nurse or doctor look at the area to be on the safe side. Good luck!
: I've been taking progesterone shots for 18 days now, following a sucessful IVF retrieval. I have two questions:
: 1. What do you recommend that I do to stop redness and itching? I'm developing itchy rashes and welts on my skin. A friend who has been helping me with the shots says that I should put a hot water bag on the red areas to prevent infection. But I find applying heat to be uncomfortable, and I find it more comfortable to apply an icepack even though the area still is red afterwards. I've also applied betadine creme today (is that ok)? What do you recommend that I do to stop the redness and itching? Is she correct to be concerned about possible infection?
: 2. How much longer would I probably have to take these progesterone shots? I feel blessed that my first pregnancy test (last Tuesday) showed positive. My next preg test is Tuesday, Aug 15, and then I think it's about two more weeks until my sonogram. Do patients normally have to continue taking the progesterone daily until the sonogram? I would ask my RE before my next app't, but he is very busy, and the nurse who answers the phone is quite hasty and rude.
Post a Followup